# SDR REXA2025050200546

- Difficulty date: April 7, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 34,783 hours, 26,207 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313565S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SEGMENT AT FS333.00 CORRODED ON ATTACHED FLANGE AND FORWARD SIDE OF WEB BETWEEN STR 24R AND STR 26R.  F.S. 333 FRAME SECTION AT STGR 24R - STGR 26R FOUND TO BE CORRODED BEYOND LIMITS IAW CRJ-700 SRM 53-00-06-201-005-A01. REMOVED CORRODED SECTION OF FRAME AND INSTALLED NEW SERVICEABLE F.S. 333 FRAME P/N SH670-31356-5 VIA SPLICE REPAIR AT STGR 25L TO FACTORY SPLICE AT STGR 20R IAW CRJ-700 SRM 53-00-06-201-006-A01.
